Alert archive / Ohio / River Flood Warnings in 2022

River Flood Warning 7, NWS Charleston, WV

February 17, 2022Washington County, Ohio

NWS Charleston, WV issued this river flood warning at Feb 17, 2022, 10:28 PM EST for Washington County, Ohio. It took effect at Feb 18, 2022, 2:23 AM EST. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Feb 17, 2022, 10:28 PM EST (03:28 UTC)
In effect from
Feb 18, 2022, 2:23 AM EST
Expired
Feb 19, 2022, 10:58 AM EST
In force
33 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
Minor

County Washington County, OH

The radar

The Charleston,WV radar (KRLX), 138 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Muskingum River at Beverly (BEVO1).

Action stage
26 ft
Minor stage
29 ft
Moderate stage
34 ft
Major stage
40 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03150500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

459 
WGUS41 KRLX 180328
FLWRLX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Charleston WV
1028 PM EST Thu Feb 17 2022

...The National Weather Service in Charleston WV has issued a Flood 
Warning for the following rivers in Ohio...

  Muskingum River At McConnelsville affecting Washington and Morgan 
  Counties.

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Report Severe Weather to the National Weather Service by calling 
toll free, 800 401 9535, when you can do so safely.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued Friday morning at 1030 AM EST.

&&


OHC115-167-181530-
/O.NEW.KRLX.FL.W.0006.220218T0840Z-220220T0600Z/
/MCCO1.1.ER.220218T0840Z.220218T1800Z.220219T2200Z.NO/
1028 PM EST Thu Feb 17 2022

...FLOOD WARNING IN EFFECT FROM LATE TONIGHT TO EARLY SUNDAY 
MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Muskingum River At McConnelsville.

* WHEN...From late tonight to early Sunday morning.

* IMPACTS...At 11.6 feet, Most primary roads flooded in and between 
  McConnelsville and Zanesville; several cottage-type homes are 
  affected.

* ADDITIONAL DETAILS...
  - At 10:00 PM EST Thursday the stage was 10.8 feet.
  - Forecast...The river is expected to rise above flood stage
    late tonight to a crest of 11.8 feet early tomorrow
    afternoon. It will then fall below flood stage Saturday
    afternoon.
  - Flood stage is 11.0 feet.
  - Flood History...This crest compares to a previous crest of
    11.8 feet on 02/26/1979.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3975 8196 3975 8186 3961 8175 3952 8184


$$

OHC167-181530-
/O.NEW.KRLX.FL.W.0007.220218T1200Z-220220T1200Z/
/BEVO1.1.ER.220218T1200Z.220218T1800Z.220220T0600Z.NO/
1028 PM EST Thu Feb 17 2022

...FLOOD WARNING IN EFFECT FROM FRIDAY MORNING TO SUNDAY MORNING...

* WHAT...Minor flooding is forecast.

* WHERE...Muskingum River At Beverly.

* WHEN...From Friday morning to Sunday morning.

* IMPACTS...At 29.0 feet, Low areas, and farmland, camps, and a few 
  homes are flooded.

* ADDITIONAL DETAILS...
  - At 9:45 PM EST Thursday the stage was 24.9 feet.
  - Forecast...The river is expected to rise above flood stage
    tomorrow morning to a crest of 31.0 feet early tomorrow
    afternoon. It will then fall below flood stage early Sunday
    morning.
  - Flood stage is 29.0 feet.
  - Flood History...This crest compares to a previous crest of
    31.5 feet on 02/22/2018.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184


$$

FMK
5 follow-up statements
786 
WGUS81 KRLX 180723
FLSRLX

Flood Statement
National Weather Service Charleston WV
223 AM EST Fri Feb 18 2022

...The Flood Warning is extended for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at www.weather.gov/rlx.

&&


OHC167-181930-
/O.EXT.KRLX.FL.W.0007.220218T0723Z-220220T1200Z/
/BEVO1.1.ER.220218T0552Z.220218T1800Z.220220T0600Z.NO/
223 AM EST Fri Feb 18 2022

...FLOOD WARNING NOW IN EFFECT FROM EARLY THIS MORNING TO SUNDAY 
MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Muskingum River At Beverly.

* WHEN...From early this morning to Sunday morning.

* IMPACTS...At 29.0 feet, Low areas, and farmland, camps, and a few 
  homes are flooded.

* ADDITIONAL DETAILS...
  - At 1:45 AM EST Friday the stage was 30.0 feet.
  - Forecast...The river is expected to crest through this
    afternoon. It will then fall below flood stage early Sunday
    morning.
  - Flood stage is 29.0 feet.
  - Flood History...This crest compares to a previous crest of
    31.5 feet on 04/10/2015.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184


$$

GW
542 
WGUS81 KRLX 181909
FLSRLX

Flood Statement
National Weather Service Charleston WV
209 PM EST Fri Feb 18 2022

...The Flood Warning continues for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is occurring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report Severe Weather to the National Weather Service by calling 
toll free, 800 401 9535, when you can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued late tonight at 215 AM EST.

&&


OHC167-190715-
/O.EXT.KRLX.FL.W.0007.000000T0000Z-220219T2145Z/
/BEVO1.1.ER.220218T0552Z.220218T1645Z.220219T1545Z.NR/
209 PM EST Fri Feb 18 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and minor flooding is forecast. 
  This approaches the flood of record.

* WHERE...Muskingum River At Beverly.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 34.0 feet, Several areas near the river are flooded. 
  Homes, farmland, camps, several sections of Route 60, and 
  secondary roads near the river are flooded.

* ADDITIONAL DETAILS...
  - At 1:45 PM EST Friday the stage was 33.2 feet.
  - Recent Activity...The river crested at 33.28 feet.
  - Forecast...The river is expected to fall below flood stage
    late tomorrow morning and continue falling to 27.3 feet
    Wednesday morning.
  - Flood stage is 29.0 feet.
  - Flood History...This crest compares to a previous crest of
    33.3 feet on 02/08/2019.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184


$$

CG
776 
WGUS81 KRLX 190202
FLSRLX

Flood Statement
National Weather Service Charleston WV
902 PM EST Fri Feb 18 2022

...The Flood Warning is extended for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is occurring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Report flooding to the National Weather Service by calling toll 
free, 800 401 9535, when you can do so safely.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued Saturday morning at 915 AM EST.

&&


OHC167-191415-
/O.EXT.KRLX.FL.W.0007.000000T0000Z-220222T0000Z/
/BEVO1.1.ER.220218T0552Z.220218T1645Z.220221T1800Z.NR/
902 PM EST Fri Feb 18 2022

...FLOOD WARNING NOW IN EFFECT UNTIL MONDAY EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Muskingum River At Beverly.

* WHEN...Until Monday evening.

* IMPACTS...At 29.0 feet, Low areas, and farmland, camps, and a few 
  homes are flooded.

* ADDITIONAL DETAILS...
  - At 9:00 PM EST Friday the stage was 31.84 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 9:00 PM EST Friday was 33.28 feet.
  - Forecast...The river is expected to fall below flood stage
    early Monday afternoon and continue falling to 27.0 feet
    Wednesday evening.
  - Flood stage is 29.0 feet.
  - Flood History...This crest compares to a previous crest of
    32.2 feet on 04/04/2018.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184


$$

JLB
012 
WGUS81 KRLX 191237
FLSRLX

Flood Statement
National Weather Service Charleston WV
737 AM EST Sat Feb 19 2022

...The Flood Warning continues for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

For the Muskingum River...Minor flooding is forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at www.weather.gov/rlx.

The next statement will be issued this afternoon at 100 PM EST.

&&


OHC167-200045-
/O.EXT.KRLX.FL.W.0007.000000T0000Z-220220T0400Z/
/BEVO1.1.ER.220218T0552Z.220218T1645Z.220219T2200Z.NO/
737 AM EST Sat Feb 19 2022

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Muskingum River At Beverly.

* WHEN...Until late this evening.

* IMPACTS...At 29.0 feet, Low areas, and farmland, camps, and a few 
  homes are flooded.

* ADDITIONAL DETAILS...
  - At 6:45 AM EST Saturday the stage was 29.6 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:45 AM EST Saturday was 30.2 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 26.9 feet early
    Thursday morning.
  - Flood stage is 29.0 feet.
  - Flood History...This crest compares to a previous crest of
    29.5 feet on 04/16/2018.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184


$$

MEK
767 
WGUS81 KRLX 191558
FLSRLX

Flood Statement
National Weather Service Charleston WV
1058 AM EST Sat Feb 19 2022

...The Flood Warning is cancelled for the following rivers in Ohio...

  Muskingum River At Beverly affecting Washington County.

OHC167-191700-
/O.CAN.KRLX.FL.W.0007.000000T0000Z-220219T1558Z/
/BEVO1.1.ER.220218T0552Z.220218T1645Z.220219T1451Z.NO/
1058 AM EST Sat Feb 19 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Muskingum River At Beverly.

* ADDITIONAL DETAILS...
  - At 10:45 AM EST Saturday the stage was 28.8 feet.
  - Forecast...The river is expected to fall to 27.2 feet
    Thursday morning.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3961 8175 3960 8149 3951 8146 3945 8151
      3952 8184


$$

MEK

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this river flood warning went out at Feb 17, 9:15 PM EST, 1 hour 13 minutes earlier.

Area forecast discussion, Feb 17, 9:15 PM EST, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
915 PM EST Thu Feb 17 2022

.SYNOPSIS...
A robust system brings showers, storms and strong winds through
tonight. Colder with light snow Friday morning. Cool and windy
from a clipper Saturday. High pressure Sunday into Monday.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 915 PM Thursday...

Went ahead and extended the 2 western segments of the wind
advisory a couple hours for the transition from warm to cold air
advection. While widespread values may not quite remain at 45
mph gust criteria, could continue to see some trees falling over
with saturated soils with isolated to scattered power outages.

As of 700 PM Thursday...

Made some additional updates to winds (generally decreasing in
warm sector and increasing along and behind the approaching cold
front). Also increased rainfall forecast along and just east of
the Ohio River in line with the flood watch that was expanded
earlier.

Have included some minor snow accumulations on the back side of
this system with stratocumulus squeezing out some flakes for
Friday morning, given warm ground conditions would not expect
anything to stick. These warm conditions should also
significantly limit the potential for wet surfaces to freeze as
temperatures crash behind the cold front heading into daybreak
Friday.

As of 350 PM Thursday...

Reduced winds and wind gusts for much of the Lowlands outside
of any heavier pockets of precipitation over the next few hours
with the surface pretty solidly decoupled in the wake of earlier
rain. Should see winds ticking up this evening for these areas
as very strong warm air advection begins to fade and with
eventual cold frontal passage.

Also made some relatively minor changes to remaining fields to
reflect latest guidance.

As of 250 PM Thursday...

Sent an update to expand Flash Flood Watch to cover most of
southeast OH, northeast KY, and portions of WV. Latest guidance
suggest axis of precipitation could shift further south of the
OH River. Therefore, the flood watch has been expanded. Rest of
forecast remains on track.

As of 1245 PM Thursday...

		 Strong Winds and Heavy Rain Possible Tonight...

A cold front crosses this evening from west to east produce moderate
to heavy rain through tonight. This front will act under a high deep
layered shear, low bouyancy, high helicities and strong BL
convergence environment. Although PWATs is only around 1 inch,
repetitive showers are likely to bring rain accumulations to 1.5 to
2 inches mainly along and north of the OH River tonight. WPC put
most of the area under a marginal risk for excessive rainfall,
and a slight risk for excessive rainfall along and east of the
OH River. There is a Flood Watch for portions of southeast OH
through late tonight. Recent models suggest the axis of
precipitation will occur over our northeast portions of the
area, but any deviation further south of the OH River will
likely be handled by issuing warnings as needed during the event
as we are not expecting a widespread flood event. If the
expected QPF materializes, it can cause streams, creeks and
rivers to rise which will consequently put flood prone areas,
especially over the flood watch, at risk into late tonight.

Models develop a LLJ ahead of the cold front, increasing as the cold
front approaches to 65 to 70 knots at H850 by 00Z Friday this
evening. Expect some of these winds to mix down the surface with
convection and produce damaging winds mainly across northeast
Kentucky and portions of southern WV. Therefore, expect isolated
thunderstorms, some could be severe this evening across the Tri-
state area. SPC has our area under a marginal threat for severe
thunderstorms with a small area of our Kentucky counties in a slight
risk. Strong damaging winds are the primary threat from
thunderstorms through tonight.

Winds will decreasing from west to east this evening across the
lowlands. However, wind gusts will remains strong tonight along the
higher elevations. Wind advisories will remain in effect, which will
be expiring shortly after the front passes across the lowlands this
evening. Over the eastern mountains, the wind advisory will
last longer, expiring during the overnight hours.

Much colder air behind the front is noted at H850 level with the
minus 10C and minus 15C lines south of the area by Friday morning.
This will bring very cold temperatures for Friday, with highs in the
mid to upper 30s lowlands, ranging into the mid 20s higher
elevations. This temperatures bring the threat for snow behind the
system with up to an inch of snow possible.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/...
As of 100 PM Thursday...

Brief high pressure Friday night, but a quick hitting clipper
system will arrive during the day Saturday, with windy
conditions, and a quick shot of reinforcing cold air. As
mentioned by previous forecaster, mountain locations could
approach wind advisory criteria due to strong winds aloft and
tight pressure gradient associated with the system. Light snow
showers are also possible with the system, particularly across
the higher terrain, although little to no accumulation is
expected. High pressure builds in for Saturday night into
Sunday.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 1055 AM Thursday...

High pressure builds in for Sunday for dry conditions, with a
rather chilly start to Sunday morning under ideal radiational
cooling. Unsettled weather then returns next week as another low
moves northeast into the Ohio Valley region. As with current
system, a deep moist flow will set up across the area, with
moderate to possibly heavy rain at times, along with the
possibility of a few rumbles of thunder in spots. Another system
will follow on its heels for late in the extended.

&&

.AVIATION /02Z FRIDAY THROUGH TUESDAY/...
As of 620 PM Thursday...

Light to moderate rainfall will continue in the warm sector of an
expansive low pressure system through this evening with a cold front
crossing from west to east finally bringing steady rain to an end
overnight. With surface winds at least partially decoupled across
the warm sector initially, some patchy fog will be possible with
rather light winds before winds increase later this evening as warm
advection weakens and with cold frontal passage. Immediately ahead
of cold frontal passage a relatively brief period of heavy rain will
be possible. Otherwise, predominately MVFR ceilings with visibility
2-4SM in rain and mist is expected.

Some additional rain and snow showers will be possible behind the
cold front heading into the day Friday with some light snow
accumulations possible at EKN.

As previously mentioned, in the warm sector winds start out as
relatively light and southerly, except at BKW where downslope is
bringing some higher momentum to the surface. As warm advection
fades winds are expected to increase with less resistance to mixing
over the next several hours, with the highest winds expected
immediately preceding a weak convective line currently stretching
from ILN to LEX. Where winds initially remain decoupled, LLWS is
likely with winds 2000ft agl 40-50KTs.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...

FORECAST CONFIDENCE: Moderate.

ALTERNATE SCENARIOS: Winds may not increase ahead of the cold
front as advertised if warm air advection remains stronger than
forecast. Visibility/ceilings may vary in heavy showers or
patchy fog through this evening.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            FRI 02/18/22
UTC 1HRLY       01   02   03   04   05   06   07   08   09   10   11   12
EST 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  L    M    M    M    M    M    M    M    M    M    M    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    M    H    M    H    H    M    M    M    H    H    H
EKN CONSISTENCY  H    H    H    H    H    L    H    H    M    H    H    H
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    M    H    H    H    H    H    H    H    H

AFTER 00Z SATURDAY...
No widespread IFR conditions expected at this time.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Wind Advisory until 5 AM EST Friday for WVZ520-522>526.
     Flood Watch until 4 AM EST Friday for WVZ005>011-013-014-017-
     019.
     Wind Advisory until 1 AM EST Friday for WVZ005>009-013-014-017.
     Wind Advisory until 3 AM EST Friday for WVZ010-011-015-016-
     018>020-024>034-039-040-515>519-521.
OH...Flood Watch until 4 AM EST Friday for OHZ066-067-075-076-
     083>087.
     Wind Advisory until 1 AM EST Friday for OHZ067-075-076-083>087.
KY...Flood Watch until 4 AM EST Friday for KYZ101>103-105.
     Wind Advisory until 1 AM EST Friday for KYZ101>103-105.
VA...Wind Advisory until 3 AM EST Friday for VAZ003-004.

&&

SYNOPSIS...RPY/TRM/JLB
NEAR TERM...ARJ/JP
SHORT TERM...SL
LONG TERM...SL
AVIATION...JP
Hazardous weather outlook, Feb 17, 9:18 PM EST, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
918 PM EST Thu Feb 17 2022

VAZ003-004-WVZ015-016-018-020-024>034-039-040-515>519-521-190230-
Dickenson-Buchanan-Kanawha-Roane-Calhoun-Doddridge-Mingo-Logan-Boone-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-
Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Northwest Webster-
918 PM EST Thu Feb 17 2022

...WIND ADVISORY IN EFFECT UNTIL 3 AM EST FRIDAY...

This Hazardous Weather Outlook is for southwest Virginia, and
portions of central West Virginia, northeast West Virginia,
northern West Virginia, southeast West Virginia and southern West
Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is also potential for heavy rain late today into early Friday
morning which may produce flooding. The area is in a marginal risk
for excessive rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ101>103-105-OHZ067-075-076-083>087-WVZ005>009-013-014-017-190230-
Greenup-Carter-Boyd-Lawrence KY-Morgan-Athens-Washington-Jackson OH-
Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-
Lincoln-Putnam-Wirt-
918 PM EST Thu Feb 17 2022

...WIND ADVISORY IN EFFECT UNTIL 1 AM EST FRIDAY...
...FLOOD WATCH IN EFFECT UNTIL 4 AM EST FRIDAY...

This Hazardous Weather Outlook is for northeast Kentucky, portions
of southeast Ohio, and portions of central West Virginia, northern
West Virginia, southern West Virginia and western West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ520-522>526-190230-
Southeast Nicholas-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
918 PM EST Thu Feb 17 2022

...WIND ADVISORY IN EFFECT UNTIL 5 AM EST FRIDAY...

This Hazardous Weather Outlook is for portions of northeast West
Virginia and southeast West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

There is also potential for heavy rain late today into early Friday
morning which may produce flooding. The area is in a marginal risk
for excessive rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

OHZ066-190230-
Perry-
918 PM EST Thu Feb 17 2022

...FLOOD WATCH IN EFFECT UNTIL 4 AM EST FRIDAY...

This Hazardous Weather Outlook is for portions of southeast Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

WVZ010-011-019-190230-
Pleasants-Tyler-Ritchie-
918 PM EST Thu Feb 17 2022

...WIND ADVISORY IN EFFECT UNTIL 3 AM EST FRIDAY...
...FLOOD WATCH IN EFFECT UNTIL 4 AM EST FRIDAY...

This Hazardous Weather Outlook is for portions of northern West
Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Special weather statement, Feb 17, 7:43 PM EST, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Charleston WV
743 PM EST Thu Feb 17 2022

KYZ101>103-OHZ086-087-180130-
Boyd KY-Greenup KY-Carter KY-Gallia OH-Lawrence OH-
743 PM EST Thu Feb 17 2022

...Strong thunderstorms will impact portions of Boyd, Greenup,
Carter, southwestern Gallia and Lawrence Counties through 830 PM
EST...

At 740 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles west of Letitia to near Sudith.
Movement was east-northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Ashland, Portsmouth, Ironton, Grayson, Coal Grove, Olive Hill,
Cannonsburg, Lake Vesuvius, Grayson Lake State Park, Carter Caves
State Park, Catlettsburg, Greenup, Coalton, Denton, Gesling, Greenbo
Lake, Oldtown, Franklin Furnace, Load and Letitia.

This includes Interstate 64 in Kentucky between mile markers 149 and
189.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.

&&

LAT...LON 3834 8323 3843 8323 3859 8307 3873 8303
      3875 8288 3857 8281 3860 8274 3868 8276
      3868 8270 3885 8265 3885 8246 3889 8221
      3824 8275 3817 8294 3820 8301 3818 8305
      3827 8317 3819 8323 3821 8330 3832 8334
TIME...MOT...LOC 0040Z 250DEG 47KT 3863 8314 3800 8367

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kredensor
Special weather statement, Feb 17, 8:48 PM EST, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Charleston WV
848 PM EST Thu Feb 17 2022

KYZ103-OHZ086-087-WVZ005>007-014-180230-
Boyd KY-Gallia OH-Lawrence OH-Mason WV-Wayne WV-Cabell WV-Putnam WV-
848 PM EST Thu Feb 17 2022

...Strong thunderstorms will impact portions of central Boyd,
southeastern Gallia, southeastern Lawrence, southern Mason, Cabell,
northwestern Putnam and northwestern Wayne Counties through 930 PM
EST...

At 847 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles north of Chesapeake to near
Cannonsburg. Movement was east-northeast at 45 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Huntington, Ashland, Winfield, Chesapeake, Proctorville, Hurricane,
Barboursville, Kenova, Milton, Catlettsburg, Eleanor, Ceredo,
Buffalo, Ona, Culloden, Teays Valley, South Point, Burlington, Crown
City and Athalia.

This includes the following highways...
 Interstate 64 in Kentucky between mile markers 185 and 191.
 Interstate 64 in West Virginia between mile markers 1 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Charleston West Virginia.

&&

LAT...LON 3829 8279 3861 8247 3881 8185 3873 8179
      3871 8181 3868 8177 3869 8175 3868 8174
      3839 8201 3826 8279
TIME...MOT...LOC 0147Z 249DEG 41KT 3857 8246 3834 8269

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Kredensor

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 17, 7:43 PM ESTSpecial Weather StatementRLXGallia, Lawrence47 min
Feb 17, 9:07 PM ESTAreal Flood WarningRLXWashington34 hr
Feb 17, 10:28 PM ESTRiver Flood WarningRLXMorgan, Washington35 hr
Feb 17, 10:42 PM ESTSpecial Weather StatementRLXGallia, Lawrence48 min
Feb 17, 10:50 PM ESTAreal Flood WarningRLXGallia9 hr
Feb 17, 11:23 PM ESTSpecial Weather StatementRLXMeigs, Washington22 min
Feb 17, 11:55 PM ESTSpecial Weather StatementRLXWashington20 min
Feb 18, 2:48 AM ESTAreal Flood WarningRLXWashington20 hr
Feb 18, 4:34 AM ESTAreal Flood WarningRLXMeigs17 hr
Feb 18, 7:12 AM ESTAreal Flood WarningRLXAthens, Gallia, Jackson, Lawrence, Meigs, Morgan and 3 more26 hr
Feb 18, 11:16 AM ESTRiver Flood WarningRLXMeigs56 hr
Feb 18, 11:19 AM ESTRiver Flood WarningRLXMeigs44 hr

Nearby

River Flood Warnings in Ohio, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.